How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 5748
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

A few days ago (7th Oct), I had taken a Levonelle One Step

This answer was rated:

Hello. A few days ago (7th Oct), I had taken a Levonelle One Step 12 hours after failed contraception. Today, I have had bleeding and I'm extremely worried. I read the leaflets that came with the pill and it states that it's a common side affect of irregular bleeding / spotting, yet the bleeding has continued all day. My period isn't due till the end of the month, yet the bleeding appears much like a period (dark red). Should I be concerned?

Hello! My name is Dr.Ehtisham. Welcome to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

There is absolutely nothing to worry about

This is actually quite common with these kind of pills

You will be fine in a day or so

Even if it persist for few days I can assure there is nothing to worry about it

Please do let me know if you have any other question

Regards

Customer: replied 4 days ago.
Thank you very much

You are welcome

If done please leave a 5-stars rating to give me credit for my service

Regards

DR. EHTISHAM and 4 other Medical Specialists are ready to help you